Veteran Members
  • Content count

  • Joined

  • Last visited

Community Reputation

5 Neutral

About Technoir

  • Birthday 04/26/1977

Contact Methods

  • ICQ 0

Profile Information

  • Gender Male
  • Location Knoxville TN
  1. Retin-A made me suffer

    Follow your doctors instructions exactly. If he/she says use it every other night, then do so. Use a pea-sized amount for the entire face. The first couple weeks will likely be miserable. Red skin, dryness, new breakouts etc...but stick with it. The problem with retinoids is that they take a long time of continuous use to make a difference.  Good luck. 
  2. Not eliminated my acne, but greatly decreased it.  I've replaced bread and pasta with brown rice and oats. I also stay clear of processed and junk food altogether. 
  3. Tretinoin Cream Question

    If your skin is irritated, take a break from it until your skin has calmed. Then start over. A lot of us make the mistake of using too much in the beginning.